# SDR UIEA200600117

- Difficulty date: May 22, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 30,445 hours, 4,541 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65B057007
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND DAMAGE ON LEFT INBOARD TRAILING EDGE ELEVATOR AS PER XEO NR 55-052106.  TEMP REPAIR ACCOMPLISHED.  REPEAT INSPECTION SCHEDULED EVERY FLIGHT.  PERMANENT REPAIR TO BE ACCOMPLISHED AFTER 10 FLIGHT CYCLES.  TRANSFERRED TO DMI PAGE 71072, DMI NR N06-062.
